# SDR DXTA200400362

- Difficulty date: August 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N886QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258486
- Aircraft time: 3,151 hours, 2,269 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,300 hours, 3,928 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 8975131
- Part serial: NSN
- Condition: Obstructed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENGINE FUEL LIGHT ILLUMINATED ON TAKEOFF ROLL AT FULL POWER GOING 30 KTS.  REPLACED NR 2 ENGINE FUEL FILTER IAW HONEYWELL TFE731-5BR LMM CHAPTER 73-00-00, LEAK CHECK, OPS CHECK SATISFACTORY.
